# SDR MWEA97886

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MTC FOUND 2 CRACKS ON THE UNPRESSURIZED SKIN OF THE NOSE SECTION RT SIDE STATION 47 BETWEEN LONG 19 AND 20 AND STA 69 BETWEEN LONG 20 AND 21.  MTC REPAIRED IAW SRM 53-01 FIG 2 SHEET 3.
